# SDR HEEA954666

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 6220 · Main Rotor Head
- Part: Damper Set
- Part number: 412010145103
- Condition: Defective
- Location: M/R
- Part time: 1,304 hours
- Component: 412010100193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER SET CAUSING LEAD/LAG PROBLEMS.  RADS READINGS SENT  FOR YOUR CONVENIENCE OF TESTING.  SEE MMIR # 4665 FOR ADDITIONAL DAMPER SETS REMOVED. S/N LK2922 & LK2914
